Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 101, NWS Fort Worth, TX

May 30, 2024Limestone County, McLennan County, Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 30, 2024, 4:44 PM CDT for Limestone County, McLennan County, Navarro County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2024, 4:44 PM CDT (21:44 UTC)
Expired
May 30, 2024, 7:08 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Limestone County, TX, McLennan County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 107 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:50 PM CDTFLASH FLOODCoolidge, TXJester between 5th and 6th St flooded in Coolidge.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2381 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

647 
WGUS54 KFWD 302144
FFWFWD
TXC293-309-349-310015-
/O.NEW.KFWD.FF.W.0101.240530T2144Z-240531T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
444 PM CDT Thu May 30 2024

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Northwestern Limestone County in central Texas...
  Southern McLennan County in central Texas...
  South Central Navarro County in north central Texas...

* Until 715 PM CDT.

* At 444 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Waco, Corsicana, Hewitt, Robinson, Woodway, Mexia, McGregor, Mart, 
  Beverly Hills, Lorena, Bruceville-Eddy, Moody, Riesel, Coolidge, 
  Golinda, Hallsburg, Angus, Tradinghouse Creek Reservoir, Lake 
  Creek Lake and Lake Mexia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3207 9654 3188 9632 3180 9650 3166 9641
      3152 9680 3125 9734 3149 9754 3153 9712
      3164 9689 3170 9694 3189 9658

FLASH FLOOD...RADAR INDICATED

$$

Schroeder
2 follow-up statements
411 
WGUS74 KFWD 302203
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
503 PM CDT Thu May 30 2024

TXC293-309-349-310015-
/O.CON.KFWD.FF.W.0101.000000T0000Z-240531T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Limestone TX-McLennan TX-Navarro TX-
503 PM CDT Thu May 30 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT THIS 
EVENING FOR NORTHWESTERN LIMESTONE, SOUTHERN MCLENNAN AND SOUTH 
CENTRAL NAVARRO COUNTIES...

At 503 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 2.5 inches of rain have fallen. Flash flooding is likely ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets, and underpasses as well as other poor
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Waco, Corsicana, Hewitt, Robinson, Woodway, Mexia, McGregor, Mart, 
  Beverly Hills, Lorena, Bruceville-Eddy, Moody, Riesel, Coolidge, 
  Golinda, Hallsburg, Angus, Tradinghouse Creek Reservoir, Lake 
  Creek Lake and Lake Mexia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3207 9654 3188 9632 3180 9650 3166 9641
      3152 9680 3125 9734 3149 9754 3153 9712
      3164 9689 3170 9694 3189 9658

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Schroeder
679 
WGUS74 KFWD 310008
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
708 PM CDT Thu May 30 2024

TXC293-309-349-310018-
/O.CAN.KFWD.FF.W.0101.000000T0000Z-240531T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Limestone TX-McLennan TX-Navarro TX-
708 PM CDT Thu May 30 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN LIMESTONE, 
SOUTHERN MCLENNAN AND SOUTH CENTRAL NAVARRO COUNTIES...

The heavy rain has ended. Nuisance flooding of low lying and/or poor 
drainage areas may continue for a few hours until the water has had 
a chance to recede. New flooding is no longer expected. Please 
continue to heed remaining road closures.

&&

LAT...LON 3207 9654 3188 9632 3180 9650 3166 9641
      3152 9680 3125 9734 3149 9754 3153 9712
      3164 9689 3170 9694 3189 9658

$$

Stalley

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:38 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 30, 2:38 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
238 PM CDT Thu May 30 2024

...New Long Term...

.SHORT TERM... /Issued 207 PM CDT Thu May 30 2024/
Update:
Storms have lingered across North Texas longer than expected,
resulting in heavy rain and some flash flooding. The back edge of
the MCV is beginning to move into the western zones so storm
coverage should decrease from west to east through the afternoon
and evening. Substantial rainfall this afternoon, and the expected
rainfall tonight through Friday will warrant a Flood Watch through
Friday afternoon. For now we put locations along and north of I-20
in the Watch based on the heaviest rain early this week and what
is currently falling. The Flood Watch may need to be expanded
southward in later forecast depending on what falls the remainder
of the afternoon.

The temperature forecast for this afternoon is very tricky since
rain-cooled air in the north is keeping temperatures in the 60s
while south of the outflow, temperatures have hit the 90s. There
should still be some afternoon warming in the north as the rain
moves out but highs may not get out of the 70s.

79

Previous Discussion:
/This afternoon through Friday/

Numerous thunderstorms associated with an early morning storm
complex continues to move across North Texas at this time. The
good news is that storms have stayed below severe limits thus far
but that could change as we destabilize through the afternoon.
The best destabilization will occur across Central Texas where
dew points are currently in the middle 70s and some afternoon sun
is expected. The main threat with storms this afternoon will be
from gusty outflow winds and hail. High resolution solutions have
been in good agreement that this initial round of storms will exit
to the south and east late this afternoon, leaving the early
evening hours generally rain-free, outside of a few stray storms,
mainly across Central Texas.

Our focus will shift to the west this evening as storms organize
along the dryline and the western extent of the morning outflow
boundary. These storms will move eastward through the evening with
shortwave energy embedded in zonal flow aloft. Linear organization
is likely as these storms head east. Damaging winds and large
hail will be the primary hazards, but a brief tornado or two
within the line will be possible. Storm chances will decrease
from west to east during the day Friday with subsident air on the
back side of the departing system. However, the atmosphere may
have time to recover during the afternoon, so we will not take
out PoPs completely. Models continue to show a low chance of
showers and storms Friday evening/overnight with subtle shortwave
energy moving through northwest flow aloft. We will maintain some
low PoPs (20%-40%) to account for this, but most locations will
escape additional rainfall Friday night.

Plenty of clouds and rain-cooled air will keep high temperatures
generally below seasonal normals this afternoon and Friday with
lower and middle 80s. Lows tonight will range from the middle 60s
to around 70.

79

&&

.LONG TERM... /NEW/
/Saturday Through The Upcoming Week/

An unsettled pattern will continue through the upcoming weekend,
with convective activity mainly concentrated along two regions
across our area. The first of which will be along our western
counties as dryline convection continues to propagate to the east
overnight, with the second being along the Red River and across
North Texas through the morning hours on both Saturday and Sunday.

Additional convection will push through portions of the region
once again through the start of next week as the pattern will
remain largely unchanged. With several rounds of showers and
thunderstorms moving through overnight into the morning hours each
day, strong to severe weather will be possible. Large hail and
damaging winds will be the main threats, with a very low chance
for tornadoes. Of course, these specific hazards will depend on a
variety of factors. Placement of surface boundaries and outflow
boundary interactions will largely influence the extent and
coverage of any severe weather. These features will be closely
monitored each day as real-time analysis and high-res model
guidance allow us to get a much better handle on potential hazards
through the upcoming days. Conversely, it is also possible that
mesoscale interactions lessen the severe threat - such as is the
case with outflow dominant, multi-cell thunderstorms that lack a
substantially strong cold pool. It's difficult to nail these
specific mesoscale phenomena several days out, which only adds to
the emphasis to continue to remain weather aware through the next
several days as details can be further refined and the forecast
gains additional value. Furthermore, the threat for additional
flooding will remain in place through the start of next week as
well as heavy rainfall will be possible at times. It won't take
much to cause issues, so stay on your feet for additional flooding.

A potential pattern shift may be on the horizon, which would
lessen our chances for showers and thunderstorms considerably.
This would also lead to an increase in afternoon highs, with
temperatures gradually climbing through the end of next week. This
is the direct result of the mid level ridge currently located
across our west strengthening and pushing more into the
Central/Southern Plains. This will effectively cut off the
unsettled pattern that we've been in as of late, or at least slow
it down considerably. Our attention will begin to turn toward the
potential heat, with afternoon highs in the low to mid 90s and
dewpoints lingering in the low to mid 70s. This could result in
heat indices reaching between 100 to 105 through the end of the
week, which may begin to cause issues related to heat illness.

Reeves

&&

.AVIATION... /Issued 1150 AM CDT Thu May 30 2024/
/18Z TAFs/

Thunderstorm timing will be the primary concern to aviation with
this forecast. Scattered storms currently over D10 will continue
off and on through early this afternoon. Most storms will move to
the east with a passing shortwave energy later this afternoon,
leaving most of the evening storm-free. The next round of storms
will develop across West Texas late this afternoon/evening. The
best window of time for the storms to impact all TAF sites will be
between 05Z and 10Z. Strong and gusty winds, heavy rain and even
some hail will be likely with the overnight storms. Most of the
thunderstorm activity will move east of the TAF sites after 12Z.

Mainly MVFR ceilings late this morning will lift above 3000 ft by
mid-afternoon with VFR expected once the storms depart later this
afternoon. MVFR ceilings will return with the line of storms
overnight.

A south to southeast wind will remain in the 5 to 12 knot range
through Friday morning, except for gusty and erratic winds in and
near any thunderstorm.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    68  83  71  86  72 /  70  60  30  40  20
Waco                68  82  70  85  72 /  60  60  20  50  10
Paris               67  79  67  84  69 /  80  80  50  40  20
Denton              66  81  68  86  70 /  70  70  30  40  20
McKinney            67  81  69  85  71 /  70  70  40  40  20
Dallas              68  82  71  87  72 /  70  60  30  40  20
Terrell             68  81  69  85  71 /  70  70  30  50  20
Corsicana           70  83  72  86  73 /  60  70  30  50  10
Temple              68  84  71  86  72 /  50  70  20  50  10
Mineral Wells       67  82  69  86  71 /  80  50  30  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday evening for TXZ091>095-100>107-
115>123.

&&
Hazardous weather outlook, May 30, 1:55 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
155 PM CDT Thu May 30 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
155 PM CDT Thu May 30 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms will move through the region this afternoon with
another round expected tonight. Some may be severe with large hail
and damaging winds, and a tornado or two cannot be ruled out. The
highest severe potential will be with the storms expected late
tonight. Locally heavy rain may also produce flooding in some areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Periodic storm chances are expected Friday through the middle of next
week. Storms may be strong to severe at times, mainly for large hail
and damaging winds.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed this afternoon and again tonight.

In the hours before

Local storm report, May 30, 3:14 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
314 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Hail             2 NNE Waxahachie        32.44N 96.84W
05/30/2024  M2.00 Inch       Ellis              TX   Public

            2 in hail Waxahachie US77 & Dart way.

&&

ARB
Local storm report, May 30, 3:19 PM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
319 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Hail             Waxahachie              32.41N 96.85W
05/30/2024  E1.25 Inch       Ellis              TX   Public

            quarter to ping pong size hail in
            Waxahachie.

&&

ARB
Local storm report, May 30, 3:20 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
320 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     Flash Flood      3 WSW Buckingham        32.92N 96.78W
05/30/2024                   Dallas             TX   Broadcast Media

            Park Central Dr under 635 was reported
            flooded and impassable.

&&

Barnes
Local storm report, May 30, 3:32 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
332 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Tstm Wnd Dmg     1 N Whitney             31.96N 97.32W
05/30/2024                   Hill               TX   Emergency Mngr

            Strong winds blew down a brick side wall of
            a car wash.

&&

Barnes
Local storm report, May 30, 3:50 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
350 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     Flash Flood      1 WNW Granbury          32.45N 97.80W
05/30/2024                   Hood               TX   Emergency Mngr

            Various flooded roads were reported in
            Granbury.

&&

Barnes
Local storm report, May 30, 4:30 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
430 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             5 S Valley Mills        31.59N 97.48W
05/30/2024  E0.75 Inch       McLennan           TX   Public

            Report from mPING: Dime (0.75 in.).

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:51 PM CDTRiver Flood WarningFWDWise19 hr
May 30, 8:01 AM CDTSpecial Weather StatementFWDJack, Palo Pinto, Young29 min
May 30, 8:37 AM CDTSpecial Weather StatementFWDMontague, Palo Pinto, Parker, Wise38 min
May 30, 8:40 AM CDTRiver Flood WarningFWDHunt, Rockwall8 days
May 30, 8:40 AM CDTRiver Flood WarningFWDHunt52 hr
May 30, 10:10 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:27 AM CDTSpecial Weather StatementFWDJack33 min
May 30, 10:31 AM CDTFlash Flood WarningFWDCooke4 hr
May 30, 10:58 AM CDTFlash Flood WarningFWDCollin, Denton6 hr
May 30, 11:02 AM CDTAreal Flood AdvisoryFWDDallas3 hr
May 30, 11:27 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 30, 11:33 AM CDTSpecial Weather StatementFWDDenton27 min
May 30, 11:37 AM CDTFlash Flood WarningFWDCollin, Dallas5 hr
May 30, 11:57 AM CDTSpecial Weather StatementFWDJack33 min
May 30, 12:44 PM CDTFlash Flood WarningFWDJack, Montague, Wise2 hr
May 30, 12:58 PM CDTSpecial Weather StatementFWDLimestone32 min
May 30, 1:08 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
May 30, 1:08 PM CDTSpecial Weather StatementFWDLamar37 min
May 30, 1:13 PM CDTSpecial Weather StatementFWDStephens32 min
May 30, 1:16 PM CDTSpecial Weather StatementFWDDallas29 min
May 30, 1:31 PM CDTFlood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more22 hr
May 30, 1:39 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman50 min
May 30, 1:43 PM CDTFlash Flood WarningFWDDenton, Wise3 hr
May 30, 2:01 PM CDTSevere Thunderstorm WarningFWDHood, Johnson59 min
May 30, 2:06 PM CDTFlash Flood WarningFWDTarrant2 hr
May 30, 2:21 PM CDTFlash Flood WarningFWDErath, Hood, Johnson, Parker2 hr
May 30, 2:35 PM CDTSevere Thunderstorm WarningFWDBosque, Ellis, Hill, Johnson, Somervell55 min
May 30, 2:48 PM CDTFlash Flood WarningFWDEllis, Johnson3 hr
May 30, 2:57 PM CDTSevere Thunderstorm WarningFWDEllis63 min
May 30, 3:20 PM CDTSevere Thunderstorm WarningFWDBosque, Ellis, Hill, Limestone, McLennan, Navarro55 min
May 30, 3:21 PM CDTRiver Flood WarningFWDDallas14 hr
May 30, 3:21 PM CDTRiver Flood WarningFWDDenton64 hr
May 30, 3:21 PM CDTRiver Flood WarningFWDLimestone64 hr
May 30, 3:21 PM CDTRiver Flood WarningFWDCoryell29 hr
May 30, 3:21 PM CDTRiver Flood WarningFWDLeon, Robertson6 days
May 30, 3:23 PM CDTFlash Flood WarningFWDBosque, Ellis, Hill, Johnson, Somervell3 hr
May 30, 3:43 PM CDTFlash Flood WarningFWDDallas, Ellis, Kaufman3 hr
May 30, 4:01 PM CDTFlash Flood WarningFWDBosque, Hill, McLennan, Navarro3 hr
May 30, 4:14 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, McLennan, Navarro61 min
May 30, 4:23 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan47 min
May 30, 4:52 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Robertson68 min
May 30, 5:09 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone45 min
May 30, 5:14 PM CDTFlash Flood WarningFWDFalls, Limestone3 hr
May 30, 5:35 PM CDTRiver Flood WarningFWDDallas16 hr
May 30, 6:01 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson30 min
May 30, 6:11 PM CDTRiver Flood WarningFWDDallas61 hr

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.